# SDR SWAA2022100378976

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV 2022-488663 / [01] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A5400 REV -;[02] CORRECTED STEP 1 REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A5400 REV - SEE INDIVIDUAL SIGN OFF BELLOW.;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII ACCOMPLISHED
